# SDR DALA2025091206734

- Difficulty date: September 11, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 57,752 hours, 29,722 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Abnormal
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FO SIDE O2 MASK BLINKER WILL NOT GO BACK TO BLACK WHILE TESTING.  FOUND MASK IN CONT FLOW SETTING, CORRECTED SETTING. OPS NML. REF A319 AMM 35-12. (7271309).
